# SDR 2008FA0000306

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: General aviation
- Make and model: Israel 1124
- Engine: Garrtt TFE731*
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17408031
- Part serial: LC0526K
- Condition: Collapsed
- Location: Cabin
- Component part number: 175006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPS INSPECTION OF THE PASSENGER OXYGEN DROP DOWN MASKS, THERE WAS ONE THAT WOULD NOT LET OXYGEN FLOW THRU THE CONNECTION BETWEEN THE LARGER LINE ATTACHED TO THE BARBED FITTING ON THE OXYGEN DROP DOWN BOX AND THE SMALLER LINE THAT GOES TO THE MASK. IN THIS CASE THE SMALLER LINE WAS SQUEEZED SHUT AND WOULD NOT ALLOW OXYGEN TO FLOW TO THE MASK. THE PN IN QUESTION IS A 174080-31 REV "K".
